MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Catalog Number ASKU
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer received questionable high elecsys ft4 ii assay and elecsys ft3 iii results for one patient sample from cobas 6000 e601 module serial number (b)(4).This medwatch is for ft3.Refer to the medwatch with patient identifier (b)(6) for the ft4 assay.The initial ft4 result was 30.08 pmol/l and initial ft3 result was 6.94 pmol/l.These results were reported outside of the laboratory and were questioned by the physician.The sample was repeated on an abbott analyzer.The ft4 result was 19.6 pmol/l and the ft3 result was 5.67 pmol/l.There was no allegation of an adverse event.
 
Additional Manufacturer Narrative
Sample from the patient was submitted for investigation.The customer's high ft4 and ft3 results were confirmed and no interfering factors were detected.The investigation was unable to find a definitive root cause.The differences in the results from different assay manufacturers, in this case abbott, can be due to differences in the overall setups of the assays, the antibodies used, and differences in reference materials and the standardization methodology used.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7736197
Report Number1823260-2018-02518
Device Sequence Number921258
Product Code CDP
UDI-Device Identifier04015630934171
UDI-Public04015630934171
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASKU
Device Lot Number277945
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1